A 24-year-old woman undergoing chronic dialysis therapy who had been diagnosed as having ‘heparin allergy’ presented acute allergic reaction after the intracatheter injection of a heparin agent. Further investigation revealed that mild eosinophilia had persisted for more than 3 years before this incidence despite avoiding the use of heparin agents. The leukocyte migration inhibition test (LMIT) showed that heparin agent A which was used for the patient showed positive reaction while heparin agent B which was not used for the patient showed a negative reaction. Paraoxybenzoic acid esters (parabens) are contained in heparin agent A but not in heparin agent B. Parabens showed positive reactions on LMIT. Parabens are the most common preservatives in drugs, foods, and cosmetics and they sometimes induce allergic reactions through percutaneous and possibly ingestive sensitization. However, they cause more severe allergic reactions when used intravenously. We concluded that the allergen in this patient was not heparin but parabens. Hypereosinophilia of unknown origin often occurs in dialysis patients. Such patients may be hypersensitive to parabens.